MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE¿ HYGROSCOPIC CONDENSER HUMIDFIER; CONDENSER, HEAT AND MOISTURE (ARTIFICIAL NOSE)

VYAIRE MEDICAL AIRLIFE¿ HYGROSCOPIC CONDENSER HUMIDFIER; CONDENSER, HEAT AND MOISTURE (ARTIFICIAL NOSE)
Model Number HME NEONATAL 50/CS
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: 81 other ¿ at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
 
Event or Problem Description
It was reported to vyaire medical that 5704eu hme filters have condensation inside the bags and was used on a patient.Furthermore, the customer confirmed no harm was done to the patient.
 
Additional Manufacturer Narrative
Result of investigation: based on the investigation and per one picture sent by the costumer of fg 5704eu we cannot confirm the reported defect since the ifu (instruction for use) states the following: ''due to the hch's high efficiency, you may see condensate in the polybag.This is normal occurrence due to the high efficiency of the hch product.'' this means that condensation inside the bag or the presence of water droplets is expected in this product.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Result of investigation: device history record for fg 5704eu with lot number 0004229546 and was reviewed and no issues were found.Based on the investigation and per one closed physical sample sent by the costumer of fg 5704eu with lot number 0004229546 we cannot confirm the reported defect since the ifu (instruction for use) states the following: ''due to the hch's high efficiency, you may see condensate in the polybag.This is normal occurrence due to the high efficiency of the hch product.'' this means that condensation inside the bag or the presence of water droplets is expected in this product and does not compromise the functionality of the product.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
AIRLIFE¿ HYGROSCOPIC CONDENSER HUMIDFIER
Common Device Name
CONDENSER, HEAT AND MOISTURE (ARTIFICIAL NOSE)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
no. 85, parque undustrial
mexicali 21397
MX   21397
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key17880036
Report Number8030673-2023-00352
Device Sequence Number7666934
Product Code BYD
UDI-Device Identifier10190752147126
UDI-Public(01)10190752147126(10)0004229546
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHME NEONATAL 50/CS
Device Catalogue Number5704EU
Device Lot Number0004229546
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer10/10/2023
12/22/2023
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date11/09/2023
01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown